Exponential bounds for the uniform deviation of a kind of empirical processes, II

Zhang, Jian, Zhu, Lixing, Cheng, Ping . Journal of Multivariate Analysis 1993. 47 :250-268

Locate this article in:

Bibtex

@article{CIS-113679,
  Author = {Zhang, Jian and Zhu, Lixing and Cheng, Ping},
  Title = {Exponential bounds for the uniform deviation of a kind of empirical processes, II},
  Journal = {Journal of Multivariate Analysis},
  Volume = {47},
  Year = {1993},
  Pages = {250--268},
  Keywords = {Kolmogorov-Smirnov statistic, Projection pursuit}
}

Similar articles